# SDR UPS07448990

- Difficulty date: January 10, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT COMPT - RIGHT STA 1580 FRAME AFT FACE UPPER EDGE AT S39 TO S40 CRACKED.  AFT CARGO COMPT BS 1580 AT STR 39R STRINGER STR 39R-40R AREA FRAME REPAIRED AS PER SRM 53-10-04 FIG 69.
